Accessibility navigation


Generalized consistent ordering and the optimum successive over-relaxation factor

Nichols, N. and Fox, L. (1969) Generalized consistent ordering and the optimum successive over-relaxation factor. Numerische Mathematik, 13 (5). pp. 425-433. ISSN 0029-599X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/BF02163270


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:27499

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation